# SDR 08FDEA01625

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Panel
- Part number: AKC708255
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, PATIO FLOOR; DOOR; DELAMINATED.  FABRICATED NEW PATIO FLOOR DOOR;  POTTED EDGES, COMPLETED CURE & SANDED THE EDGE POTTING, INSTALLED INSERTS;  APPLIED NON-SKID.   PART MARKED PANEL;  REMOVED   HARDWARE FROM THE OLD PANEL & REINSTALLED THE HARDWARE ON THE NEW PANEL IAW DWG SRM 25-005;  REV F.
